# SDR CA100728004

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,384 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Condition: Failed
- Location: Right
- Part time: 14,565 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AS ACFT DEPARTED JUST AFTER ROTATION RT ENGINE FAILED AND HAD NEGATIVE AUTOFEATHER.  ACFT UNABLE TO CLIMB AND ADVISED TOWER OF ENGINE FAILURE.  CONTINUED TO FLY ACFT, PRECEDED TO TROUBLESHOOT SITUATION. RT ENGINE WAS NOT FEATHERED WHICH WAS PREVENTING ACFT FROM CLIMBING. IMMEDIATELY FEATHERED RT ENGINE WHICH INSTANTLY ALLOWED US TO CLIMB OUT OF THE SITUATION.  COMPLETED EMERGENCY FAILURE CHECKLIST AND CLIMBED TO 2500 FT. BRIEFED SINGLE ENGINE LANDING CHECKLIST. COMPLETED VISUAL APPROACH & LANDED SAFELY.  TAXIED TO RAMP UNDER ONE ENGINE.
